Alert archive / Louisiana / River Flood Warnings in 2018

River Flood Warning 98, NWS Jackson, MS

November 14, 2018Franklin Parish, Louisiana

NWS Jackson, MS issued this river flood warning at Nov 14, 2018, 11:26 AM CST for Franklin Parish, Louisiana. It took effect at Nov 15, 2018, 12:00 PM CST. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Nov 14, 2018, 11:26 AM CST (17:26 UTC)
In effect from
Nov 15, 2018, 12:00 PM CST
Expired
Nov 16, 2018, 7:09 PM CST
In force
31 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Franklin Parish, LA

The radar

The Ft Polk radar (KPOE), 140 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Boeuf River near Fort Necessity (NECL1).

Action stage
49 ft
Minor stage
50 ft
Moderate stage
55 ft
Major stage
60 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

466 
WGUS44 KJAN 141726
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1126 AM CST Wed Nov 14 2018


...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Louisiana... 

  Boeuf River Near Fort Necessity affecting Franklin Parish

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System which 
includes Tibbee Creek,  Luxapallila Creek, Noxubee River,and the 
Tombigbee River mainstem where a routine of 48 hours of additional 
rainfall is used.

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

LAC041-152326-
/O.NEW.KJAN.FL.W.0098.181116T0600Z-181117T0600Z/
/NECL1.1.ER.181116T0600Z.181116T0600Z.181116T1800Z.NO/
1126 AM CST Wed Nov 14 2018

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Boeuf River Near Fort Necessity
* from late Thursday night to late Friday night.
* At 10:00 AM Wednesday the stage was 49.6 feet.
* Minor flooding is forecast.
* Flood stage is 50.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  Friday morning.
* Impact...At 50.0 feet...Widespread flooding of farm and agricultural
  land is occurring along and near the river.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Boeuf River 
Fort Necessity 50  49.6 Wed 10 AM  49.9  50.0  49.9  50.0 12 AM 11/16


&&


LAT...LON 3186 9180 3196 9192 3205 9201 3212 9202
      3218 9184 3195 9179             



$$
5 follow-up statements
830 
WGUS84 KJAN 150142
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
742 PM CST Wed Nov 14 2018


...The Flood Warning continues for the following rivers in 
Louisiana..

  Boeuf River Near Fort Necessity affecting Franklin Parish 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System which 
includes Tibbee Creek,  Luxapallila Creek, Noxubee River,and the 
Tombigbee River mainstem where a routine of 48 hours of additional 
rainfall is used.

The next regularly scheduled update is expected between 8 and 10 AM.

&&

LAC041-160741-
/O.CON.KJAN.FL.W.0098.181116T0600Z-181117T0600Z/
/NECL1.1.ER.181116T0600Z.181116T0600Z.181116T1800Z.NO/
742 PM CST Wed Nov 14 2018


The Flood Warning continues for
  The Boeuf River Near Fort Necessity
* from late Thursday night to late Friday night.
* At  6:00 PM Wednesday the stage was 49.8 feet.
* Flood stage is 50.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  Friday morning.
* Impact...At 50.0 feet...Widespread flooding of farm and agricultural
  land is occurring along and near the river.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Boeuf River 
Fort Necessity 50  49.8 Wed 06 PM  49.9  50.0  49.9  50.0 12 AM 11/16


&&


LAT...LON 3186 9180 3196 9192 3205 9201 3212 9202
      3218 9184 3195 9179             



$$
086 
WGUS84 KJAN 151610
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1010 AM CST Thu Nov 15 2018


...The Flood Warning continues for the following rivers in 
Louisiana...

  Boeuf River Near Fort Necessity affecting Franklin Parish 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System.

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

LAC041-162209-
/O.EXT.KJAN.FL.W.0098.181115T1800Z-181117T1800Z/
/NECL1.1.ER.181115T1800Z.181116T1200Z.181117T0600Z.NO/
1010 AM CST Thu Nov 15 2018

...Flood Warning extended until Saturday afternoon...

The Flood Warning continues for
  The Boeuf River Near Fort Necessity
* until Saturday afternoon.
* At  9:00 AM Thursday the stage was 49.9 feet.
* Minor flooding is forecast.
* Flood stage is 50.0 feet.
* Forecast...The river will rise above flood stage this afternoon and
  will continue to rise to near 50.1 feet by tomorrow evening.  
* Impact...At 50.0 feet...Widespread flooding of farm and agricultural
  land is occurring along and near the river.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Boeuf River 
Fort Necessity 50  49.9 Thu 09 AM  50.2  49.9  49.4  50.1 06 PM 11/16


&&


LAT...LON 3186 9180 3196 9192 3205 9201 3212 9202
      3218 9184 3195 9179             



$$
798 
WGUS84 KJAN 160103
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
703 PM CST Thu Nov 15 2018


...The Flood Warning continues for the following rivers in 
Louisiana..

  Boeuf River Near Fort Necessity affecting Franklin Parish 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System which 
includes Tibbee Creek,  Luxapallila Creek, Noxubee River,and the 
Tombigbee River mainstem where a routine of 48 hours of additional 
rainfall is used.

The next regularly scheduled update is expected between 8 and 10 AM.

&&

LAC041-170703-
/O.CON.KJAN.FL.W.0098.000000T0000Z-181117T1800Z/
/NECL1.1.ER.181115T1800Z.181116T1200Z.181117T0600Z.NO/
703 PM CST Thu Nov 15 2018


The Flood Warning continues for
  The Boeuf River Near Fort Necessity
* until Saturday afternoon.
* At  6:00 PM Thursday the stage was 50.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 50.0 feet.
* Forecast...The river will continue rising to near 50.2 feet 
  tomorrow morning. 

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Boeuf River 
Fort Necessity 50  50.0 Thu 06 PM  50.2  49.9  49.4  50.2 06 AM 11/16


&&


LAT...LON 3186 9180 3196 9192 3205 9201 3212 9202
      3218 9184 3195 9179             



$$
423 
WGUS84 KJAN 161713
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1113 AM CST Fri Nov 16 2018


...The Flood Warning continues for the following rivers in 
Louisiana...

  Boeuf River Near Fort Necessity affecting Franklin Parish 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

LAC041-171200-
/O.EXT.KJAN.FL.W.0098.000000T0000Z-181117T1200Z/
/NECL1.1.ER.181115T1800Z.181116T0900Z.181117T0000Z.NO/
1113 AM CST Fri Nov 16 2018


The Flood Warning continues for
  The Boeuf River Near Fort Necessity
* until Saturday morning.
* At 10:00 AM Friday the stage was 50.0 feet.
* Flood stage is 50.0 feet.
* Forecast...The river is cresting and should fall below flood stage
  later this afternoon or evening.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sat   Sun   Mon Crest Time  Date

Boeuf River 
Fort Necessity 50  50.0 Fri 10 AM  49.7  49.1  48.4 Cresting        


&&


LAT...LON 3186 9180 3196 9192 3205 9201 3212 9202
      3218 9184 3195 9179             



$$
601 
WGUS84 KJAN 170109
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
709 PM CST Fri Nov 16 2018


...The Flood Warning is cancelled for the following rivers 
in Louisiana...
 
  Boeuf River Near Fort Necessity affecting Franklin Parish



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System which 
includes Tibbee Creek,  Luxapallila Creek, Noxubee River,and the 
Tombigbee River mainstem where a routine of 48 hours of additional 
rainfall is used.

The next regularly scheduled update is expected between 8 and 10 AM.

&&

LAC041-170139-
/O.CAN.KJAN.FL.W.0098.000000T0000Z-181117T1200Z/
/NECL1.1.ER.181115T1800Z.181116T0900Z.181116T1906Z.NO/
709 PM CST Fri Nov 16 2018

The Flood Warning is cancelled for
  The Boeuf River Near Fort Necessity.
* At  6:00 PM Friday the stage was 49.9 feet.
* The river fell below flood stage at  1:06 PM Friday.
* Flood stage is 50.0 feet.
* Forecast...The river will continue to fall to 49.1 feet Sunday 
  morning.
* Impact...At 50.0 feet...Widespread flooding of farm and agricultural
  land is occurring along and near the river.
&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sat   Sun   Mon Crest Time  Date

Boeuf River 
Fort Necessity 50  49.9 Fri 06 PM  49.6  49.1  48.4  falling 6AM 11/18          


&&


LAT...LON 3186 9180 3196 9192 3205 9201 3212 9202
      3218 9184 3195 9179             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Nov 14, 9:45 AM CST, 1 hour 41 minutes earlier.

Area forecast discussion, Nov 14, 9:45 AM CST, 1 hour 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
945 AM CST Wed Nov 14 2018

...WINTER WEATHER TO CONTINUE THROUGHOUT TODAY...

.UPDATE...
Updated for morning discussion.

&&

.DISCUSSION...
Wintry weather over mainly northwestern portions, associated with
mid level cold core, will continue to slowly lift northward this
afternoon. The precipitation looks to come to an end by sunset
over the far north as cold core center moves into northeast AR.
Clouds look to steadily clear from the southwest during the
evening with temperatures plummeting as this occurs. Went ahead
and upgraded the Freeze Watch to a Warning and moved up the start
time to 6 pm as some areas will already be close to freezing at
that time./26/

Prior discussion below:

As a closed low pressure system deepens and lifts northeastward
across Arkansas today, the likelihood of freezing or frozen
precipitation will track across portions of our forecast area. The
greatest likelihood for mainly snow as precipitation type is
through far southeast Arkansas, far northeast Louisiana, and the
Delta counties in Mississippi. A few flurries have already been
observed in Crossett, AR overnight, and a band of light snow
appears to be moving north of Interstate 20 through the Delta.
Cold air near or below freezing will continue to seep southward
along the Mississippi River, with a mix of light snow and/or rain
falling through the cooler air mass. Complicating the forecast is
the lack of very deep moisture wrapping around the low pressure
system, so the fine balance of moisture and temperatures hovering
near freezing could allow for precip to alternate between periods
of light snow, drizzle, and freezing drizzle. For areas farther
south and east as we get away from the Delta, a warmer atmosphere
will favor more of a chance for rain or rain with periods of
flurries mixing in.

Suffice it to say that the weather situation today will be a
tricky one, with the possibility for light accumulations of wintry
precipitation on elevated roads and bridges in areas where snow or
freezing rain occurs. Will keep the going Limited Risk for
freezing rain and snow in the Hazardous Weather Outlook, as well
as the current Winter Weather Advisory for the areas with the best
chance for light accumulations. Precip chances will diminish
generally from southwest to northeast through this evening and
overnight, with drier and colder air settling in across the entire
forecast area. Most locations should see a low temperature in the
mid- to upper-20s by Thursday morning. A Freeze Watch is out for
the whole area, which we plan to upgrade to a Freeze Warning
after this morning's freeze warning is cleared out. /NF/

Thursday through Tuesday:

Come Thursday morning the closed low will be lifting up over the
mid Mississippi River Valley taking the remaining cloud cover in
our north with it. Northwest flow aloft will continue along with a
northwest low level flow from a surface high centered along the
Texas coast. This will lead to another cooler than normal day
where the northeast half of our CWA will only top out in the 40s
while the southwest reaches the lower 50s. Normal highs run from
the mid 60s northwest to the lower 70s southeast. The surface high
will become centered over our CWA by Friday morning. Decent
radiational cooling of our cool dry airmass wl lead to another
morning of sub freezing temperatures for much of our CWA. Although
cooler than normal temperatures look to continue through much of
the long term period, Friday morning will be the last morning of
freezing temperatures. The surface high will shift east through
Saturday while our winds aloft slowly back to the southwest. This
will result in a gradual warming trend through Sunday. Sunday a
northern stream shortwave will move over the central Plains and
help send a weak cold front toward our CWA. This cold front is
expected to move over our western most zones late Sunday night and
clear our CWA by Monday evening. Models agree that this front
will produce very little precipitation in our area and serve to
prolong cooler than normal temperatures through Tuesday. /22/

&&

.AVIATION...

12Z TAF discussion:
MVFR flight categories will prevail north of I- 20 while IFR
flight categories continue along and south of I-20. An area of -RA
and -DZ wl spread over cntrl and east MS while -SN is expected in
the NW affecting mainly GLH-GWO. GLH was observing -SN at 11Z.
Light rain is expected to become predominant areawide by aftn.
This evng additional flurries and light freezing rain wl be
possible across the NE, primarily at GTR, before the PCPN ends.
Conditions wl improve tonight from the SW. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       37  27  50  30 /  20   7   3   0
Meridian      39  27  48  28 /  64  11   4   0
Vicksburg     37  26  50  30 /  37   4   2   0
Hattiesburg   43  28  52  28 /  60   7   2   0
Natchez       40  27  51  31 /  12   3   1   1
Greenville    33  27  47  31 /  65   7   2   0
Greenwood     34  27  46  31 /  36  11   6   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Freeze Warning from 6 PM this evening to 9 AM CST Thursday for
     MSZ018-019-025>066-072>074.

     Winter Weather Advisory until midnight CST tonight for MSZ018-
     019-025>028-034>036-040-041.

LA...Freeze Warning from 6 PM this evening to 9 AM CST Thursday for
     LAZ007>009-015-016-023>026.

     Winter Weather Advisory until midnight CST tonight for LAZ007.

AR...Freeze Warning from 6 PM this evening to 9 AM CST Thursday for
     ARZ074-075.

     Winter Weather Advisory until midnight CST tonight for ARZ074-
     075.

&&
Hazardous weather outlook, Nov 14, 5:50 AM CST, 5 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
550 AM CST Wed Nov 14 2018

ARZ074-075-LAZ007>009-015-MSZ018-019-025>028-034>036-040-041-
151200-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-
Humphreys-Holmes-Issaquena-Sharkey-
550 AM CST Wed Nov 14 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

ICE ACCUMULATION
THREAT...Limited
TIMING...Today

FREEZE AND FROST
THREAT...Significant
TIMING...Tonight

Light freezing rain or ice accumulation is possible through early
this evening. Light icing of bridges and overpasses is also
possible and travel could be difficult in some areas.

(https://www.weather.gov/images/jan/graphicast/1.png)

A significant freeze is expected tonight over much of the area as
temperatures fall well into the middle to upper 20s. A freeze
watch is in effect for the entire region.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

LAZ016-023>026-MSZ029>033-037>039-042>066-072>074-151200-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Webster-Clay-
Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-Yazoo-Madison MS-
Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale-
Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
550 AM CST Wed Nov 14 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

FREEZE AND FROST
THREAT...Significant
TIMING...Tonight

A significant freeze is expected tonight over much of the area as
temperatures fall well into the middle to upper 20s. A freeze
watch is in effect for the entire region.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

NF

&&

...HAZARD LEGEND...

*ICE ACCUMULATION*
Extreme...Roads impassable and widespread power outages likely.
Significant...Dangerous travel conditions and numerous power
 outages possible.
Elevated...Difficult travel conditions and sporadic power outages
 possible.
Limited...Light icing of bridges and overpasses.

*FREEZE AND FROST*
Extreme...Hard Freeze (less than or equal to 28 degrees) during
 the growing season with catastrophic damage to unprotected
 tender vegetation.
Significant...Freeze expected (less than or equal to 32 degrees)
 for 3 hours or more during the growing season with significant
 damage to unprotected tender vegetation.
Elevated...Frost expected during the growing season with damage
 to unprotected tender vegetation. This may include temperatures
 less than 32 degrees for 1-2 hours.
Limited...Patchy frost during the growing season with minor
 damage to unprotected tender vegetation.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR WINTER WEATHER ISSUES...

Current Winter Weather...
   https://www.weather.gov/jan/safe_Winter

Day 1 through 3 Winter Threats...
   https://www.wpc.ncep.noaa.gov/wwd/winter_wx.shtml
Winter Impact Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfhsd.html

In the hours before

Local storm report, Nov 14, 9:01 AM CST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
901 AM CST WED NOV 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             MAYERSVILLE             32.90N 91.05W
11/14/2018  E0.1 INCH        ISSAQUENA          MS   LAW ENFORCEMENT

            SNOW COVERING VEHICLES AND GRASSY AREAS.
            SNOW BEGINNING TO LET UP NOW.

&&

AW
Local storm report, Nov 14, 9:17 AM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
917 AM CST WED NOV 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     SNOW             PORTLAND                33.24N 91.51W
11/14/2018  M0.3 INCH        ASHLEY             AR   CO-OP OBSERVER

&&

AW
Local storm report, Nov 14, 9:18 AM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
918 AM CST WED NOV 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     SNOW             DERMOTT                 33.53N 91.44W
11/14/2018  E0.1 INCH        CHICOT             AR   CO-OP OBSERVER

&&

AW
Local storm report, Nov 14, 9:19 AM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
919 AM CST WED NOV 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     SNOW             1 ENE CLEVELAND         33.75N 90.72W
11/14/2018  M0.2 INCH        BOLIVAR            MS   CO-OP OBSERVER

&&

AW
Local storm report, Nov 14, 9:22 AM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
922 AM CST WED NOV 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     SNOW             DERMOTT                 33.53N 91.44W
11/14/2018  M0.1 INCH        CHICOT             AR   CO-OP OBSERVER

            CORRECTS PREVIOUS SNOW REPORT FROM DERMOTT.

&&

AW
Local storm report, Nov 14, 11:15 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1115 AM CST WED NOV 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     SNOW             BASTROP                 32.78N 91.91W
11/14/2018  E0.2 INCH        MOREHOUSE          LA   LAW ENFORCEMENT

&&

AW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 9:33 AM CSTFreeze WarningJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more23 hr

Nearby

River Flood Warnings in Louisiana, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.